Unavoidable parallel minors of regular matroids
We prove that, for each positive integer k, every sufficiently large 3-connected regular matroid has a parallel minor isomorphic to M*(K3,k), M(Wk), M(Kk), the cycle matroid of the graph obtained from K2,k by adding paths through the vertices of each vertex class, or the cycle matroid of the graph obtained from K3,k by adding a complete graph on the vertex class with three vertices. © 2011.
Publication Source (Journal or Book title)
European Journal of Combinatorics
Chun, C., & Oxley, J. (2011). Unavoidable parallel minors of regular matroids. European Journal of Combinatorics, 32 (6), 762-774. https://doi.org/10.1016/j.ejc.2011.02.008